Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 175, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 16, 2007, 5:50 PM EDT for Bourbon County, Harrison County, Nicholas County, Kentucky. It was in force for 40 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2007, 5:50 PM EDT (21:50 UTC)
- Expired
- Aug 16, 2007, 6:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Bourbon County, KY, Harrison County, KY, Nicholas County, KY
The radar
The Jackson,KY radar (KJKL), 121 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 5:55 PM EDT | TSTM WND DMG | 2 Nw Carlisle, KY | TWO TREES AND PHONE LINE DOWN ALONG HICK HARDY ST. |
| Aug 16, 6:00 PM EDT | TSTM WND DMG | Cynthiana, KY | SEVERAL TREES DOWN ACROSS THE COUNTY. SEVERAL BARNS DAMAGED FROM HIGH WINDS AS WELL. |
| Aug 16, 6:10 PM EDT | TSTM WND DMG | 2 N Cynthiana, KY | SEVERAL TREES DOWN IN NORTHERN PORTION OF COUNTY |
| Aug 16, 6:10 PM EDT | HAIL 1 | Cynthiana, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 4:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 162150
SVRLMK
KYC017-097-181-162230-
/O.NEW.KLMK.SV.W.0175.070816T2150Z-070816T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 630 PM EDT...
* AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF CYNTHIANA TO 6
MILES SOUTHEAST OF CYNTHIANA TO 11 MILES SOUTHEAST OF PARIS..AND
MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CYNTHIANA BY 605 PM EDT...
CARLISLE BY 620 PM EDT...
EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING THE TELEPHONE
UNLESS IT IS AN EMERGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTH CENTRAL INDIANA AND NORTH CENTRAL
KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM EDT THURSDAY EVENING FOR NORTHEASTERN KENTUCKY.
LAT...LON 3824 8392 3808 8421 3831 8436 3837 8447
3840 8448 3844 8454 3849 8458 3853 8451
3856 8426 3849 8416 3835 8390
TIME...MOT...LOC 2150Z 270DEG 20KT 3844 8450 3830 8424
3810 8409
$$
JA2 follow-up statements
000
WWUS53 KLMK 162213
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 PM EDT THU AUG 16 2007
KYC017-162222-
/O.CAN.KLMK.SV.W.0175.000000T0000Z-070816T2230Z/
BOURBON KY-
612 PM EDT THU AUG 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR BOURBON COUNTY IS CANCELLED...
THE STORMS THAT PROMPTED THE WARNING MOVED OFF TO THE EAST.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.
LAT...LON 3824 8392 3821 8396 3821 8402 3836 8420
3836 8435 3837 8446 3849 8458 3853 8449
3856 8426 3835 8390
TIME...MOT...LOC 2212Z 270DEG 20KT 3844 8434 3830 8408
3810 8394
$$
KYC097-181-162230-
/O.CON.KLMK.SV.W.0175.000000T0000Z-070816T2230Z/
HARRISON KY-NICHOLAS KY-
612 PM EDT THU AUG 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NICHOLAS AND HARRISON COUNTIES...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE FROM BRECKINRIDGE TO HOOKTOWN TO 12 MILES SOUTH OF
MOOREFIELD...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
KELAT AND CARLISLE BY 620 PM EDT...
ODDVILLE BY 625 PM EDT...
MOOREFIELD...MYERS AND 6 MILES SOUTH OF SUNRISE BY 630 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3824 8392 3821 8396 3821 8402 3836 8420
3836 8435 3837 8446 3849 8458 3853 8449
3856 8426 3835 8390
TIME...MOT...LOC 2212Z 270DEG 20KT 3844 8434 3830 8408
3810 8394
$$
13000
WWUS53 KLMK 162230
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 PM EDT THU AUG 16 2007
KYC097-181-162240-
/O.EXP.KLMK.SV.W.0175.000000T0000Z-070816T2230Z/
HARRISON KY-NICHOLAS KY-
630 PM EDT THU AUG 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR NICHOLAS AND HARRISON COUNTIES
EXPIRES AT 630 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAD MOVED EAST OF THE AREA.
ADDITIONAL SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THIS
EVENING...WITH HEAVY RAIN AND DANGEROUS LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT.
LAT...LON 3824 8392 3821 8396 3821 8402 3836 8420
3836 8435 3837 8446 3849 8458 3853 8449
3856 8426 3835 8390
TIME...MOT...LOC 2213Z 270DEG 20KT 3844 8433 3830 8407
3810 8393
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:10 PM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, Aug 16, 2:10 PM EDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 210 PM EDT THU AUG 16 2007 .SHORT TERM (TONIGHT AND FRIDAY)... MAIN CONCERNS WILL BE THE STRENGTH AND LOCATION OF ANY THUNDERSTORM ACTIVITY THIS EVENING. A STRONG PROGRESSIVE TROUGH WILL MOVE SOUTH OF HUDSONS BAY LATER THIS AFTERNOON. CANADIAN HIGH PRESSURE...WITH ITS ASSOCIATED COOLER AND DRIER AIR WILL BUILD SOUTH INTO THE WESTERN GREAT LAKES REGION TONIGHT. EVENTUALLY...THIS COLD FRONT WILL MOVE SOUTH OF THE OHIO RIVER OVERNIGHT. SLIGHTLY COOLER AND DRIER WILL OVERSPREAD THE STATE...BUT WILL LAG BEHIND THE INITIAL WIND SHIFT BY SEVERAL HOURS. LESS HUMID AIR WILL NOT REALLY BE NOTICEABLE UNTIL LATER FRIDAY EVENING. STRONG STORMS WITH LOCALIZED DAMAGING WIND GUSTS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING ACROSS SOUTHERN INDIANA AND NORTHERN KENTUCKY. LATEST SURFACE ANALYSIS SHOWS THE HIGHEST CAPES(INSTABILITY) AND GREATEST MOISTURE CONTENT NORTHWEST OF THE OHIO RIVER. MUCH DRIER AIR RESIDES ALONG THE TENNESSEE BORDER. STEEP LOW LEVEL LAPSE RATES AND 25 TO 35KT WESTERLY FLOW ALOFT MAY LEAD TO LOCALIZED MICROBURSTS. STRONG CONVECTION CURRENTLY ACROSS CENTRAL ILLINOIS WILL MOVE EAST SOUTHEAST ALONG AN OLD OUTFLOW BOUNDARY. SHOULD THESE STORMS HOLD TOGETHER...THEY WILL ARRIVE IN SOUTHWEST INDIANA LATE THIS AFTERNOON AND OVERSPREAD AREAS NORTH OF INTERSTATE 64 DURING THE EARLY PART OF TONIGHT. ACROSS OUR SOUTHERN COUNTIES...PRECIP WILL ARRIVE LATE...POSSIBLY DURING THE EARLY MORNING HOURS(IF AT ALL). TEMPERATURES WILL COOL SLIGHTLY INTO THE LOWER TO MID 90S BY FRIDAY AFTERNOON. JSD .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... ...RAIN CHANCES GETTING SLIMMER...SUMMERTIME HEAT TO CONTINUE... UPPER RIDGE WILL REMAIN STRONG OVER THE SOUTHEAST UNITED STATES THROUGH THE FORECAST PERIOD. MODELS TODAY ARE EXHIBITING A DISTINCT WESTWARD SHIFT IN THE UPPER AIR PATTERN OVER WHAT THEY WERE SHOWING YESTERDAY...WITH THE UPPER RIDGE MORE OVER THE SOUTHEAST CONTINENTAL UNITED STATES RATHER THAN JUST OFF THE COAST...AND WITH THE UPPER TROF THAT WAS EAST OF THE MISSISSIPPI IN YESTERDAY/S PROGS NOW STRETCHING FROM ILLINOIS TO TEXAS THIS WEEKEND. FOR US THIS WOULD SUGGEST AN INCREASE IN FORECAST TEMPERATURES AND A DECREASE IN FORECAST PRECIPITATION CHANCES. AT THE SURFACE HIGH PRESSURE WILL SLIDE FROM CENTRAL CANADA TO THE MID-ATLANTIC FRIDAY AND SATURDAY. AS WAS FEARED YESTERDAY...MODELS NO LONGER VERY ENTHUSIASTIC ABOUT BRINGING LEFT-OVER MOISTURE FROM ERIN INTO CENTRAL KENTUCKY OR FAR SOUTHERN INDIANA. WILL KEEP POPS VERY LOW THIS WEEKEND. THE SOUTHEAST UPPER RIDGE IS EXPECTED TO SLOWLY RETROGRADE NEXT WEEK AND SURFACE RIDGING WILL BE BLOCKING THE GULF...MEANING ANY CHANCES FOR PRECIPITATION...ESPECIALLY SOUTH OF THE OHIO RIVER...WILL BE EXTREMELY SMALL. TEMPERATURES WILL BE QUITE SIMILAR FROM ONE DAY TO THE NEXT WITH HIGHS GENERALLY IN THE LOWER 90S. 13 && .AVIATION (18Z TAF ISSUANCE)... INCREASING INSTABILITY WILL LEAD TO SCATTERED THUNDERSTORM DEVELOPMENT AT SDF AFTER 19Z...AND FOR LEX AFTER 21Z. VISIBILITIES AND CEILINGS WILL REMAIN VFR OUTSIDE OF ANY THUNDERSTORMS THIS EVENING. AT THIS POINT...CANNOT SPECIFICALLY TIME THE DEVELOPMENT OR ARRIVAL TIMES OF ANY STORMS FOR LEX OR SDF. WILL PUT VCTS FOR LEX AND SDF LATER THIS EVENING. BWG WILL REMAIN CLEAR FOR MUCH OF THE EVENING. THUNDERSTORMS MAY ARRIVE AT BWG AFTER 02Z. SOME STORMS THIS EVENING MAY BECOME STRONG WITH LOCALIZED GUSTY WINDS AND IFR CONDITIONS. THE THREAT OF THUNDER WILL DIMINISH BY THE MID MORNING HOURS. WINDS WILL CONTINUE LIGHT...BUT SWITCH TO THE NORTH AFTER 01Z AT LEX AND SDF. .LMK WATCHES/WARNINGS/ADVISORIES... KY...HEAT ADVISORY FOR ALL ZONES FROM 300 PM EDT TO 800 EDT. IN...HEAT ADVISORY FOR ALL ZONES FROM 300 PM EDT TO 800 EDT. &&
Hazardous weather outlook, Aug 16, 4:03 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 403 PM EDT THU AUG 16 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-170830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 403 PM EDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THIS EVENING...A COLD FRONT IS FORECAST TO DROP SOUTHWARD INTO SOUTHERN INDIANA AND CENTRAL KENTUCKY. UPPER AIR SOUNDINGS FROM EARLIER TODAY SHOWED LITTLE CONVECTIVE INHIBITION FOR THIS EVENING. STRONG TO SEVERE STORMS ARE POSSIBLE ALONG AND NORTH OF INTERSTATE 64 AND WEST OF FRANKFORT DURING THE EVENING HOURS. MODERATE WINDS OF 25 TO 35 MPH AROUND 10 THOUSAND FEET WILL COMBINE WITH UNSTABLE CONDITIONS TO PROVIDE A THREAT FOR DAMAGING WIND GUSTS AND MARGINALLY SEVERE HAIL AT THE SURFACE. IN ADDITION...ANY THUNDERSTORMS WILL CONTAIN FREQUENT LIGHTNING AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY. ISOLATED TO SCATTERED SUMMERTIME THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT THROUGH MID WEEK. NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. JSD/13
In the hours before
Local storm report, Aug 16, 5:22 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
522 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND GST CORYDON 38.21N 86.13W
08/16/2007 E60 MPH HARRISON IN TRAINED SPOTTER
NORTH RD AND VALLEY VIEW
0518 PM TSTM WND GST 4 N PARIS 38.26N 84.26W
08/16/2007 E60 MPH BOURBON KY TRAINED SPOTTER
8 INCH LIMBS DOWN
&&
DUNTENLocal storm report, Aug 16, 5:37 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
537 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL JEFFERSONVILLE 38.30N 85.73W
08/16/2007 E1.00 INCH CLARK IN BROADCAST MEDIA
HAIL DAMAGE TO CARS
0520 PM TSTM WND GST 2 S CYNTHIANA 38.36N 84.30W
08/16/2007 E0 MPH HARRISON KY LAW ENFORCEMENT
TREES AND POWERLINES DOWN ON US 27
0537 PM LIGHTNING JEFFERSONTOWN 38.21N 85.57W
08/16/2007 JEFFERSON KY BROADCAST MEDIA
LIGHTNING INDUCED A HOUSE FIRE
&&
DUNTENLocal storm report, Aug 16, 5:40 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL LOUISVILLE 38.22N 85.74W
08/16/2007 E0.75 INCH JEFFERSON KY TRAINED SPOTTER
PENNY SIZE HAIL IN DOWNTOWN LOUISVILLE
&&
RLLocal storm report, Aug 16, 5:44 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
544 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND GST GREENVILLE 38.37N 85.98W
08/16/2007 E0 MPH FLOYD IN BROADCAST MEDIA
UTILITY POLES SNAPPED
&&
DUNTENLocal storm report, Aug 16, 5:45 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND GST NEW ALBANY 38.30N 85.83W
08/16/2007 E0 MPH FLOYD IN BROADCAST MEDIA
TREES DOWN
&&
DUNTENLocal storm report, Aug 16, 5:49 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST 2 N PROSPECT 38.38N 85.61W
08/16/2007 E0 MPH OLDHAM KY TRAINED SPOTTER
LARGE LIMB DOWN A FOOT IN DIAMETER
&&
DUNTENThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 3:58 AM EDT | Heat Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 14 hr |
| Aug 16, 4:19 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 41 min |
| Aug 16, 4:42 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 34 min |
| Aug 16, 4:59 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Franklin, Harrison, Nicholas, Scott | 46 min |
| Aug 16, 5:04 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 41 min |
| Aug 16, 5:44 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 46 min |
| Aug 16, 5:58 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 47 min |
| Aug 16, 6:03 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 42 min |
| Aug 16, 6:21 PM EDT | Severe Thunderstorm Warning | LMK | Franklin | 39 min |
| Aug 16, 6:36 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette | 39 min |
| Aug 16, 6:41 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.